Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Calf swelling, leg ulcer, severe itching. Taking claritin pills. Hernia surgery done. Treatment?

I had stomach surgery for an ulcer in December 2011 I had hernia surgery in June of 2012. they had to cut out 6 to 8 of my Colene. My left calf swells up after being on my feet for a couple of hours. I had a leg ulcer on that same leg that has healed up. I also have severe itching on different parts of my body. if I take claritin allergy pills when it occurs the itching goes away.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
LOT OF ANTIBIOTICS AND VITAMINS MAY HAVE CAUSE OF ALLERGY IN YOUR CASE
YOU HAVE TO BUILD UP IMMUNE LEVEL
TAKE SEPTILINE 1 TAB BD FOR 3 MONTHS
3-4 GLASSES OF WARM WATER IN MORNING WHEN YOU WAKE
AND REPEAT AT NIGHT WHEN YOU SLEEP
STOP ALL OPILS MUSTARD,ALMONDS,COCONUT,GROUNDNUT AND SOYABEANS
APPLY OLIVE/AMLA OIL
FOR FOOD COOKING TAKE OLIVE OR SUNFLOWER
APPLY HISTOCALAMINE OVER BODY
KE ALLEGRA 120 MGM WHEN REQUIRED
TAKE FOOD WHICH BUILDS YOUR IMMUNITY YOU CAN CHECK IN NET
YOU TAKE TAB RHINIDINE 150 MGM MORNING AS YOU HAD ULCER THIS WILL ALSO COVER THE ALLERGY PORTION
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor